# SDR ASAA2018041424242

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,685 hours, 10,861 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178249
- Condition: Failed
- Location: Hf Comms
- Part time: 23,715 hours, 6,966 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 HF RADIO NO COMM APPROACHING GATEWAY FIX. SEEMED TO BE TUNING, HAD SIDETONE. COULDNT HEAR MUCH STATIC IN AUDIO, SEEMED ABNORMAL.  ACFT GROUNDED.  PERFORMED FIM 23-11 TASK 801,  NR 1 AND 2 HF BITE PASSED.  PERFORMED HF COMM SYSTEM TEST IAW FIM 23-11 TASK 806.  WHILE SWITCH FREQUENCY HF 1 FAILED. REMOVED AND REPLACED THE NR 1 HF COUPLER IAW AMM 23-11-61. NR 1 AND 2 HF OPS CHECKED NORMAL.
